# SDR JDWA7994R

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N7994R
- Make and model: Beech 99
- Aircraft serial: U103
- Aircraft time: 30,546 hours, 34,720 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF ROLL, THE RT FIRE LIGHT CAME ON. PILOT IMMEDIATELY REDUCED POWER AND ABORTED TAKEOFF RUN. LIGHT WENT OUT ENROUTE BACK TO MX FACILITY. NO FIRE OR SMOKE WAS FOUND.
